×

Found 144 Documents (Results 1–100)

Characters of solvable groups. (English) Zbl 1426.20004

Graduate Studies in Mathematics 189. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3485-4/hbk; 978-1-4704-4725-0/ebook). xi, 368 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

The derived \(\pi\)-length, nilpotent \(\pi\)-length, and simple \(\pi\)-length of finite \(\pi\)-soluble groups. (English. Russian original) Zbl 1279.20027

J. Math. Sci., New York 193, No. 4, 631-638 (2013); translation from Fundam. Prikl. Mat. 17(2011/12), No. 5, 225-235 (2012).
PDF BibTeX XML Cite
Full Text: DOI

The shape of solvable groups with odd order. (English) Zbl 1115.20012

Campbell, C.M. (ed.) et al., Groups St. Andrews 2005. Vol. II. Selected papers of the conference, St. Andrews, UK, July 30–August 6, 2005. Cambridge: Cambridge University Press (ISBN 978-0-521-69470-4/pbk). London Mathematical Society Lecture Note Series 340, 432-437 (2007).
MSC:  20D10 20D30 20D60
PDF BibTeX XML Cite
Full Text: arXiv

The join of two disjoint soluble subgroups, both of which are permutable. (English) Zbl 1069.20014

de Giovanni, F. (ed.) et al., Advances in group theory 2002. Proceedings of the intensive bimester dedicated to the memory of Reinhold Baer (1902–1979), Napoli, Italy, May–June 2002. Rome: Aracne (ISBN 88-7999-564-2/pbk). 5-11 (2003).
PDF BibTeX XML Cite

Two-variable identities for finite solvable groups. (English. Abridged French version) Zbl 1047.20014

Reviewer: Rolf Brandl (Hof)
PDF BibTeX XML Cite
Full Text: DOI

A problem in group theory solved by computer algebra. (English) Zbl 1052.20014

Herzog, Jürgen (ed.) et al., Commutative algebra, singularities and computer algebra. Proceedings of the NATO advanced research workshop, Sinaia, Romania, September 17–22, 2002. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-1486-4/hbk; 1-4020-1487-2/pbk). NATO Sci. Ser. II, Math. Phys. Chem. 115, 217-223 (2003).
PDF BibTeX XML Cite

Two-variable identities in groups and Lie algebras. (English. Russian original) Zbl 1069.20012

J. Math. Sci., New York 116, No. 1, 2972-2981 (2003); translation from Zap. Nauchn. Semin. POMI 272, 161-176 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Arrangement of subgroups containing a ramified quadratic torus in a complete linear group of degree \(2\) over a local number field \((p\neq 2)\). (English. Russian original) Zbl 0833.20058

Vestn. St. Petersbg. Univ., Math. 26, No. 4, 5-15 (1993); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 1993, No. 4, 7-15 (1993).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software